Bloating, Breathing prob

He was admitted into a nursing home with lungs infection & suger fall respectively. Even after discharging, he is facing problems with stomach bloating & his feet is bloated too. Bloating is seen around his eyes too. We were told that his heart pumps slower than normal rate as 40-44. He is anemic & his hemoglobin level is 9.5. He has lost his appetite, he feels weak to move. From yesterday he is having breathing trouble. What should we do ??
views-icons 24 Views Bookmark this Answer

Doctor Answers (1) on Bloating, Breathing prob

doctor profile image
Dr. Bodhisatwa Choudhuri Kolkata | General Physician
Hello. His problems suggest he is suffering from chronic heart failure, and anemia is increasing the problem. Apart from his present medications, add tab DYTOR 10mg at bedtime. This should help with heart failure and leg swelling. Change tab PAN 40 mg to cap PAN-IT, it will help with bloating. Rest of his medications need to be continued. His weakness will gradually improve, as he just got discharged from hospital. Have some patience and faith. Hope this helps.
Next Steps
Please consult a cardiologist if condition worsens.
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?